RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1980, Volume 41, Pages 181–216 (Mi mmo391)  

This article is cited in 2 scientific papers (total in 2 papers)

Certain spectral properties of very weak nonselfadjoint perturbations of selfadjoint operators

L. F. Fridlender


Full text: PDF file (4551 kB)

Bibliographic databases:
MSC: Primary 47A55; Secondary 47B25, 47F05
Received: 10.10.1977

Citation: L. F. Fridlender, “Certain spectral properties of very weak nonselfadjoint perturbations of selfadjoint operators”, Tr. Mosk. Mat. Obs., 41, MSU, M., 1980, 181–216

Citation in format AMSBIB
\Bibitem{Fri80}
\by L.~F.~Fridlender
\paper Certain spectral properties of very weak nonselfadjoint perturbations of selfadjoint operators
\serial Tr. Mosk. Mat. Obs.
\yr 1980
\vol 41
\pages 181--216
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=611145}
\zmath{https://zbmath.org/?q=an:0473.47010}


Linking options:
  • http://mi.mathnet.ru/eng/mmo391
  • http://mi.mathnet.ru/eng/mmo/v41/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Baskakov, “A theorem on splitting an operator, and some related questions in the analytic theory of perturbations”, Math. USSR-Izv., 28:3 (1987), 421–444  mathnet  crossref  mathscinet  zmath
    2. A. G. Baskakov, “Spectral analysis of perturbed nonquasianalytic and spectral operators”, Russian Acad. Sci. Izv. Math., 45:1 (1995), 1–31  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:48
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020